# SDR AALA20150324021

- Difficulty date: February 9, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHTS ON SEAT 4H ARE INOPERATIVE.  FOUND TWO WIRES CROSSED ON CONNECTOR, FIXED ISSUE & THE LIGHTS OPERATIONS CHECKED GOOD.
